Viagra may leave you visually impaired
New York: Am octaganerian from America alleges that he’s been left with “serious visual impairment” after taking Viagra.
86-year-old Anthony Andresakis, an Upper West Sider went to Manhattan federal court, acting as his own lawyer, to ask a judge to shut down sales of the erectile-dysfunction drug.
The “visual impairment has taken away the joy of life,” Andresakis claims in court papers.
“Since taking the drug in April 2012, I have had constant, serious visual impairment up to this date.”
According to the New York Post, Andresakis said he was afraid taking Viagra might harm his eyesight, but was assured by the manufacturer, Pfizer, that any impairment would clear up in a few days.
Reported side effects can include blurry or blue-tinged vision.“I have asked Pfizer for help, but have not been given any relief,” Andresakis said.
“I would like to have the court order Pfizer to stop selling the drug,” he added.
He’s seeking 2 million dollars in damages.